# SDR 2007UALA00593

- Difficulty date: February 25, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 44,749 hours, 16,028 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDSHIP OVERHEAD EXIT SIGN FWD SIDE HAS 1 BULB, AFT FACE HAS 3 BULBS & AFT BULKHEAD OVERHEAD EXIT SIGN HAS 1 BULB INOPERATIVE.  [5-1-07]  REPLACED LAMPS OPS GOOD.
